The instability of the Hocking–Stewartson pulse and its geometric phase in the Hopf bundle

TitleThe instability of the Hocking–Stewartson pulse and its geometric phase in the Hopf bundle
Publication TypeJournal Article
Year of Publication2016
AuthorsGrudzien, CJ
JournalJournal of Computational and Applied Mathematics
Volume307
Number of Pages162 - 169
Date Published12/2016
ISSN03770427
DOI10.1016/j.cam.2016.02.050
Author Address

University of North Carolina at Chapel Hill, Department of Mathematics

DOI10.1016/j.cam.2016.02.050